# SDR AALA202112139440

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737*
- Aircraft serial: 33205
- Aircraft time: 37,864 hours, 15,427 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR SLIDE DROPPED FROM COVER WHEN DOOR WAS PARTIAL OPENED WITH GIRT BAR ENGAGED. REMOVED AND REPLACED R1 DOOR SLIDE PER WORKCARD 08L22125001.
